Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 9, Issue 3, 1973
Metadata
 

Stefan-Type Free Boundary Problems for Heat Equations
Hideo Kawarada
pp. 517–533
Abstract | Full-Text PDF (1260 KB) | Metadata

Orbit Computation in Celestial Mechanics by Urabe's Method
René Van Dooren
pp. 535–542
Abstract | Full-Text PDF (641 KB) | Metadata

A Difference Scheme for Solving the Stefan Problem
Tatsuo Nogi
pp. 543–575
Abstract | Full-Text PDF (1524 KB) | Metadata

On Some Further Properties of Solutions to a Certain Semi-linear System of Partial Differential Equations
Masaya Yamaguti and Atsushi Yoshikawa
pp. 577–595
Abstract | Full-Text PDF (1048 KB) | Metadata

Strongly Hyperbolic Systems with Variable Coefficients
Kunihiko Kajitani
pp. 597–612
Abstract | Full-Text PDF (989 KB) | Metadata

Well-Posedness of the Cauchy Problem for Some Evolution Equations
Katsuju Igari
pp. 613–629
Abstract | Full-Text PDF (1173 KB) | Metadata

On Normality of a Family of Holomorphic Functions
Chikara Watanabe
pp. 631–648
Abstract | Full-Text PDF (1531 KB) | Metadata

On the Asymptotic Behavior of the Solutions of Some Third and Fourth Order Non-Autonomous Differential Equations
Tadayuki Hara
pp. 649–673
Abstract | Full-Text PDF (1472 KB) | Metadata

On the Growth of Solutions of Nonlinear Diffusion Equation ut = Δu + F(u)
Kyûya Masuda
pp. 675–682
Abstract | Full-Text PDF (493 KB) | Metadata

On Cohomology Theories of Infinite CW-complexes, III
Zen-ichi Yosimura
pp. 683–706
Abstract | Full-Text PDF (1961 KB) | Metadata

On Cohomology Theories of Infinite CW-complexes, IV
Zen-ichi Yosimura and Hidetosi Takahasi
pp. 707–720
Abstract | Full-Text PDF (1070 KB) | Metadata

Double Exponential Formulas for Numerical Integration
Hidetosi Takahasi and Masatake Mori
pp. 721–741
Abstract | Full-Text PDF (1504 KB) | Metadata